Restless Leg Syndrome in Withdrawal
anonymous Asks ...
What can I do for the restless legs that I have because I am trying to stop using kratom after a 6 month binge?
Anna Deeds Says ...
Thank you for your question. Withdrawal from any substance can cause a lot of uncomfortable symptoms. Restless legs is a common problem. It makes it very difficult to sleep with you cannot keep your legs from moving or get comfortable.
Meditation can help calm the body and the mind and make it easier for you to sleep. There are many books and websites that will explain how to mediate. I like to begin by simply focusing on my breath and counting my each time I breathe in and out. Concentrating on your breath will take your mind off what is going on in your body. It will slow down your heart rate and your breathing.
There are natural supplements that will aid with sleep. Melatonin is a good supplement because your body already produces it for sleep. It is available over the counter at many pharmacies. It's a good idea to check with your doctor before taking anything. Certain conditions or other medications you take could possibly create problems even with over the counter supplements.
You should also check with your doctor to see if the kratom caused any problems. I don't know how safe it is to take kratom. It is possible that it caused damage which needs to be addressed by a doctor. Be honest with your doctor and tell him/her what you were taking and how much. Your doctor may also be able to prescribe something that is not addictive to help with your restless legs and to help you sleep. There are some antidepressants that are not addictive and can help with restless legs and sleep.
I hope this answers your question. good luck with your recovery.